Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

${L^p}$ estimates for oscillatory integral operators


Authors: Leslie C. Cheng and Yibiao Pan
Journal: Proc. Amer. Math. Soc. 127 (1999), 2995-3002
MSC (1991): Primary 42A38; Secondary 42A50
DOI: https://doi.org/10.1090/S0002-9939-99-05048-0
Published electronically: May 3, 1999
MathSciNet review: 1625721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An endpoint boundedness result is established for a class of oscillatory integral operators.


References [Enhancements On Off] (What's this?)

  • 1. Coifman, R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 50:10670
  • 2. García-Cuerva, J. and Rubio de Francía, J.L., Weighted norm inequalities and related topics, North-Holland Math. Studies, No. 114, 1985. MR 87d:42023
  • 3. Hunt, R., Muckenhoupt, B. and Wheeden, R., Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-251. MR 47:701
  • 4. Muckenhoupt, B., Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 45:2461
  • 5. Pan, Y., Uniform estimates for oscillatory integral operators, Jour. Func. Anal. 100 (1991), 207-220. MR 93f:42034
  • 6. Pan, Y., Sampson, G. and Szeptycki, P., $L^2$ and $L^p$ estimates for oscillatory integrals and their extended domains, Studia Math. 122 (1997), 201-224. MR 98b:42013
  • 7. Phong, D.H. and Stein, E.M., Hilbert integrals, singular integrals, and Radon transforms I., Acta Math. 157 (1986), 99-157. MR 88i:42028a
  • 8. Phong, D.H. and Stein, E.M., On a stopping process for oscillatory integrals, Jour. Geom. Anal. 4 (1994), 105-120. MR 95k:42025
  • 9. Ricci, F. and Stein, E.M., Harmonic analysis on nilpotent groups and singular integrals I: Oscillatory integrals, Jour. Func. Anal. 73 (1987), 179-194. MR 88g:42023
  • 10. Stein, E.M., Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals, Princeton University Press, Princeton, NJ, 1993. MR 95c:42002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A38, 42A50

Retrieve articles in all journals with MSC (1991): 42A38, 42A50


Additional Information

Leslie C. Cheng
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

Yibiao Pan
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

DOI: https://doi.org/10.1090/S0002-9939-99-05048-0
Received by editor(s): January 8, 1998
Published electronically: May 3, 1999
Additional Notes: The second author was supported in part by NSF Grant DMS-9622979
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society